Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 3458965, 6 pages
http://dx.doi.org/10.1155/2016/3458965
Research Article

Modelling the Impact of Media in Controlling the Diseases with a Piecewise Transmission Rate

Department of Mathematics, North University of China, Taiyuan, Shanxi 030051, China

Received 23 October 2015; Accepted 5 January 2016

Academic Editor: Amit Chakraborty

Copyright © 2016 Maoxing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.